Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 52, 2020 Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v46.i12.40
pages 27-35

Classical Solvability of Direct and Inverse Boundary Value Problems for Parabolic Pseudodifferential Equations with Variable Inhomogeneous Symbol

Yaroslav M. Drin'
Bukovinskiy State Finance and Economic University, Chernovtsy

Краткое описание

Consideration is given to direct and inverse problems in a class of equations with a pseudodifferential operators constructed by a nonsmooth at zero variable inhomogeneous symbols.


Articles with similar content:

Generalized Optimal Control for Systems Described by Linear Integro-Differential Equations with Nonnegative Definite Integral Operators
Journal of Automation and Information Sciences, Vol.46, 2014, issue 6
Andrey V. Anikushyn
One Approach to Solving Vector Problems with Fractionally Linear Functions of the Criteria on the Combinatorial Set of Arrangements
Journal of Automation and Information Sciences, Vol.42, 2010, issue 2
Natalya V. Semenova, Alla N. Nagornaya, Lyudmila N. Kolechkina
The Problem of Stability of a Parametric Loop with Positive Torsion Elements
Telecommunications and Radio Engineering, Vol.65, 2006, issue 16-20
Yu. B. Nechaev, V. N. Finko, N. D. Biryuk
Control Problem with Non-Separated Multipoint and Integral Conditions
Journal of Automation and Information Sciences, Vol.45, 2013, issue 3
Vagif Maarif oglu Abdullayev, Kamil Rajab ogly Aida-zade
On the Game Dynamics Problems for Nonstationary Controlled Processes
Journal of Automation and Information Sciences, Vol.49, 2017, issue 3
Alexey A. Chikriy, Vladimir A. Pepelyaev